# SDR U0GA123356

- Difficulty date: February 2, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 7620903002119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINT AND INSP, FOUND STA 300 LT UPPER ATTACHMENT FITTING FWD SIDE CRACKED.  REPAIR IN PROGRESS. (K)
